Journal article icon

Journal article

An axisymmetric inclusion in one of two perfectly bonded dissimilar elastic half-spaces

Abstract:
This paper introduces an effective method for the solution of axisymmetric elastic inclusions in bonded dissimilar half-spaces. The method leads to new concise expressions for the elastic fields in terms of only two scalar Papkovich potential functions. A host of earlier solutions, which were obtained using a range of alternative techniques, involving surface stress relaxation and Hankel transforms, are shown to be subsumed in the present result.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1115/1.2788950

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Publisher:
American Society of Mechanical Engineers Publisher's website
Journal:
JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME Journal website
Volume:
64
Issue:
3
Pages:
697-700
Publication date:
1997-09-05
DOI:
ISSN:
0021-8936
URN:
uuid:cf01f0cc-a235-4966-9c8b-585e1e1ad89d
Source identifiers:
64266
Local pid:
pubs:64266
Language:
English
Subjects:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP